# SDR BAGA20210823004

- Difficulty date: August 19, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N115BZ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000096
- Aircraft time: 37,867 hours, 18,612 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Module
- Part number: 1855A000007
- Part serial: 000499
- Condition: Faulted
- Location: Nlg Steering
- Part time: 37,866 hours, 18,612 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTS STEER FAIL ON DECENT - REMOVED AND REPLACED STEERING CONTROL MODULE MAU 2 SLOTS 3&4 I/AW AMM 32-53-01, OPS CHECKED GOOD
